MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006802
Medical Device Problem Codes Failure to Align (2522); Material Integrity Problem (2978); Output below Specifications (3004)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during procedure the mirror of this console was misaligned which caused the patient to have post bleeding.No additional information was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to field e2: health professional.Correction to field h6: device codes.
 
Additional Manufacturer Narrative
Correction to field b5: describe event or problem correction to field h6: device codes the device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Service history review performed indicates that the console remained fully functional, with no issues reported until the last service and/or complaint date.Based on service records, the issue is more likely due to use-related wear or field conditions rather than manufacturing or design at release.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.The blood loss is a known risk associated with this device type/procedure, and it is noted as such as in the instructions for use.A risk review was completed and confirmed that the events of device - low power and blood loss were defined in the risk documentation and are documented accordingly in the prr.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on the information available, no problem was detected that contributed to the reported event.Therefore, the conclusion codes of no problem detected and known inherent risk assigned to this investigation.
 
Event or Problem Description
It was reported that during procedure this console exhibited low power which caused the patient to have post bleeding.No additional information was reported.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24713684
Report Number2124215-2026-16819
Device Sequence Number5664616
Product Code GEX
UDI-Device Identifier07290109145525
UDI-Public(01)07290109145525(11)201027(10)59
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006802
Device Catalogue NumberGA-0006802
Device Lot Number0000000059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer04/07/2026
04/16/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/09/2026
05/08/2026
Date Device Manufactured10/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale